# SDR UIEA2010073100133

- Difficulty date: July 31, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 72,706 hours, 14,158 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod End
- Part number: 1U11715
- Part serial: 1939
- Condition: Broken
- Location: Mlg
- Part time: 17,247 hours, 3,700 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING PERFORMED, 180 DEGREE TURN AND THE RT BODY UNLOCK LIGHT ILLUMINATED AND ACFT WOULD NOT MOVE.  WENT OUT FOR VISUAL INSP AND FOUND 1 ALT ROD END BROKEN.  (R & R RT BODY GEAR ACTUATOR IAW AMM 32-13-15. OPS CK SATIS. NO LEAKS FOUND.)
